View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Tear Trough / Under Eye Treatment with Juvederm

March 28, 2008
Hello, Dr. Rivkin.

I had Juvey Ultra done yesterday in several places on my face, one syringe total. I had one NL fold done (other was still holding up from previous filler injection) and the orbital area of both eyes (not really TT area) and one lower cheek area where I had some focal fat loss (ugly blue bruise there now).

I have what this doctor said is mild malar/festoons (ugly name isn't it?) under one eye in particular. He said no surgery would fix it.
The worst bag looks like a Nike Swoosh (their trademark) or crescent moon shape about 1/2" below the orbital bone rim--I have prominant cheek bones. It's worse or more noticeable in certain lighting. Since this puffy area rests about 1/2" below the top ridge of my orbital bone, there's a slightly concave area between the top of the orbital bone and the beginning of the puffy area. Does that make sense? Anyway, he suggested filling in the area the below the bags, slightly and very deeply??? The way he explained it was a little lost on me, but he was confident it would help. In hindsight, it was not such a good plan. Since he injected the Juvy, the bag looks MUCH more noticeable to me. He went deep as it hurt a lot. I'm worried that since this area was already susceptible to swelling/edema anyway, that even after the Juvey dissipates, it will always look worse.

Okay, background info done...Here is my question: I know malar bags are the bane of existence for most PSs as there appears little solution for them. But, based on my description, could some type of filler be put in between the orbital rim and the puffy area to make it all one level and perhaps make a smoother transition (more of a half moon than a crescent) or would that just make this all that much more puffy looking?

I should have left it alone but others have had success with fillers in this area and this new fellow came highly recommended. Now I'm left with a more noticeable problem than I had. Suggestions? Sorry this was so long, I have a problem with brevity.

Thank you very much.

D


hi D
first off, get the juvederm dissolved with hyaluronidase. there's no reason for you to suffer for a year and a half with larger malar bags.
in terms of whether anything else would work, i'd have to see a picture of you to know for sure, but in general when injecting the undereye area, an experienced injector is extremely important. so, make sure that this doc has done alot of this specific procedure.
also, don't lose hope. i have had patients where we went back and forth a few times - filling it in and bringing it down, but it looked really good in the end and lasted several years.
cheers,

5 thoughts on “Tear Trough / Under Eye Treatment with Juvederm”

  1. sonia says:

    I had resty under eye area(looked great, everything great) wore off in 9 months, then had juvy, different doctor. I have 2 nike logos under both eys in blue and I can see exactly where the product is sitting. It will be 9 months in July. I would like to know if and when the blue and product will dissolve.

  2. Dr. Alexander Rivkin says:

    you need to get it reversed with hyaluronidase. doctors that inject juvederm or restylane under the eyes should be very comfortable with using hyaluronidase to bring it down. unexpected swelling and blue discoloration happen so frequently that being able to partially reverse the product is essential.

  3. Anonymous says:

    Can you tell me if the blue (yellow) discoloration will go away on its own? If I do not have it removed with hyaluronidase, could it potentialy become permanent?

    Thanks

  4. Dr. Alexander Rivkin says:

    well, the blue is the material. you are seeing it under the skin. as long as it is there – and it will stay for a couple of years – you will see the blue.

  5. Mano says:

    I had my tear trough filler done 12 days back. One eye was good but the other was overdone and got lumpy swellings from that. Thought it would settle but soon realised i needed to dissolve it. A very small amount of hyaluronidase was injected in the area on the 7th day but of very little help. 0.2cc again injected on day 10. Most of the lumpy swelling gone but now there is a small soft swelling more like an edema.on deep palpation very small amount of the filler can be felt but the rest is very soft. My question is will it ever go. And if yes after how long. How long will that small amount of filler last. Is this small amount of filler holding back the water in the soft swollen area. Can cold compresses be of any help.

Comments are closed.

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?